# SDR ASAA2021012433942

- Difficulty date: January 24, 2021
- Submitted: January 27, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 45,601 hours, 13,520 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 20949
- Condition: Faulty
- Location: Lt A/C Pack
- Part time: 21,074 hours, 7,535 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP CAUTION ILLUMINATES ON RECALL AND EXTINGUSHES WITH MASTER CAUTION RESET.  GROUNDED-YES.  TASK CARD COMPLIED WITH PERFORMED PACK TEMP CONTROL VALVE BITE PROCEDURE, REF B737-800 FIM 21-62 TASK 801 ON NR 2 CONTROLLER.  FAULT SHOWED FLT DECK TRIM VALVE.  REMOVED AND INSTALLED NEW CONTROL CABIN TRIM VALVE, PER B737-800 AMM 21-61-21.  OPERATIONS CHECK GOOD, LEAK CHECK NOT DETECTED, TEMP CONTROL VALVE BITE PROCEDURE APPEARS ALL GREEN ON NR 2 CONTROLLER THIS CLEARS MEL 21-21G.  PLACARD AND CN REMOVED.  SEAMC SCOTT NOTIFIED.
